Weight gain, fatigue, anxiety, swelling, dry skin

Question

Thank you all for your support on my post from last night. The new endo I saw today switched me from levothyroxine (132mg) to armor (90mg 6 days a week).

Is there anything I should expect from this change? Right now weight gain, fatigue, anxiety, swelling, dry skin are some of my biggest symptoms. Hoping the new med helps!

Thanks!

in progress 0
Christiana 3 years 5 Answers 249 views 0

Answers ( 5 )

  1. why 6 days a week? changing to that armour dose is lower t4 then what you are getting with levo but i hope you get regular labs and adjustments.

  2. if like my experience, they start you on a lower dose (so ur body can adapt to new meds) than you will probably end up on. so I was more tired until they got me to optimul dose after that I felt better than I had in years. glad you were able to get switched to armour

  3. Yay! As I mentioned on your other post, most people feel better on Armour because of the T3. I hope it works great for you.

  4. This should help you. I actually dose myself and I’m doing well. Neither hypo or hyperthyroid. I sent you a link below.

    http://www.stopthethyroidmadness.com/natural-thyroid-101/

    Your doctor is starting you out too high. One grain you start with. I split my grains in half. I started with 1 grain of NDT and am now on 3 grains daily. So I’m taking 1 1/2 grains
    twice daily. Doctors try and use a conversion chart, but it doesn’t work. Wish they knew how to dose, but like I said they don’t. I follow this link to dose myself and it worked!

  5. Try going low carb. Only thing working for me

Leave an answer

Browse
Browse

Captcha Click on image to update the captcha .